# SDR CA000808012

- Difficulty date: July 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Aircraft time: 16,848 hours
- Engine: Pwa R183092
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 95551655
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HOSE REMOVED DUE ON CONDITION STATUS WHICH IS UNKNOWN. OUTER RUBBER FALLING OFF AND BRAIDING EXPOSED AND RUST CORROSION ON BRAIDING FULL LENGTH OF HOSE, FROM OIL COOLER TO OIL TANK.
